On a property of rational functions. II
Q. I. Rahman
Proc. Amer. Math. Soc. 40 (1973), 143-145
Full-text PDF Free Access
Similar Articles |
Abstract: It is shown that if is a rational function of degree such that and all its poles lie in then .
Q. I. Rahman and Paul Turán, On a property of rational functions, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. (to appear).
- Q. I. Rahman and Paul Turán, On a property of rational functions, Ann. Univ. Sci. Budapest. Eötvös Sect. Math. (to appear).
Retrieve articles in Proceedings of the American Mathematical Society
Retrieve articles in all journals
logarithmic derivative of a polynomial
© Copyright 1973
American Mathematical Society